# SDR ASAA2014072108631

- Difficulty date: July 21, 2014
- Submitted: July 23, 2014
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 22,332 hours, 6,867 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH004461
- Condition: Failed
- Location: Nr 2
- Part time: 25,471 hours, 8,257 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 SOURCE OFF LIGHT ILLUMINATED ON DESCENT AT 5000 FT.  ACFT GROUNDED.  NR 2 GCU R & R. NO HELP.  REMOVED GCU AND REINSTALLED ORIGINAL GCU.  INSTALLATION TEST GOOD, REF AMM 24-21-81, FIM 24-21, TASK 823 RANG OUT A BAD IDG UNIT.  REPLACED NR 2 ENG IDG WITH NEW REF: AMM 24-11-11.  ALL TEST GOOD, REF'S: TASK 71-00-00-800-811-FOO, TASK 24-11-00-700-803.
